# SDR 0102381153

- Difficulty date: May 18, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Aircraft time: 74,571 hours, 29,980 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During L check, found crack in upper corners of cutout on wing leading edge. Repaired per EA11-183471.
